The dual Orlicz-Minkowski problem

Baocheng Zhu Hubei University for Nationalities Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03005

J. Geom. Anal., 28, (14), 3829–3855, 2018.12
In this paper, the dual Orlicz curvature measure is proposed and its basic properties are provided. A variational formula for the dual Orlicz-quermassintegral is established in order to give a geometric interpretation of the dual Orlicz curvature measure. Based on the established variational formula, a solution to the dual Orlicz-Minkowski problem regarding the dual Orlicz curvature measure is provided.
curvature measure, dual curvature measure, dual Minkowski problem, dual Orlicz-Brunn-Minkowski theory, $L_p$ Minkowski problem, Orlicz-Brunn-Minkowski theory, Orlicz Minkowski problem
[ Download ] [ 2019-04-18 06:07:39 uploaded by ydpzjumn ] [ 793 downloads ] [ 0 comments ]
  title={The dual Orlicz-Minkowski problem},
  author={Baocheng Zhu, Sudan Xing, and Deping Ye},
  booktitle={J. Geom. Anal.},
Baocheng Zhu, Sudan Xing, and Deping Ye. The dual Orlicz-Minkowski problem. 2018. Vol. 28. In J. Geom. Anal.. pp.3829–3855.
Please log in for comment!
Contact us: | Copyright Reserved